# SDR HALA2019082000346

- Difficulty date: August 16, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 28,758 hours, 4,503 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 28,718 hours, 4,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING PDC, FOUND #2 ENG LP COMPRESSOR BLADE ATTRITION LINING TO BE DISBANDED FROM LP COMPRESSOR FRONT CASE.// REMOVED AND REPLACED ENGINE #2 PER TASK CARD 7100-9401-02-HAL. OPS AND LEAK CHECK OK. OK FOR SERVICE. FUNCTIONAL CHECK FLIGHT, CHECKED GOOD.
